# SDR USAA2013030400020

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 39,910 hours, 22,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6067
- Condition: Faulty
- Location: Cabin
- Part time: 59,423 hours, 26,004 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A LEFT EMERGENCY POWER SUPPLY CABIN UNIT FAULT.  MAINTENANCE REMOVED AND REPLACED LEFT EMERGENCY POWER SUPPLY CABIN UNIT - REFERENCE AMM 33-51-38-400-001-A.
